# SDR AALA20001722

- Difficulty date: October 15, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N696AN
- Make and model: Boeing 757223
- Aircraft serial: 26976
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ORD - FLT 365 - EN ROUTE SJU-ORD - DETECTED ELECTRICAL SMOKE IN CABIN AND COCKPIT.  ACCOMPLISHED FIRE/SMOKE CHECKLIST AND LANDED ORD WITHOUT FURTHER INCIDENT.  PERFORMED OPERATIONAL CHECKS RECIRCULATION FANS.  ACCOMPLISHED PACK BURN OUT PER MM.  NO SMELL OR SMOKE NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
